Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A noncommutative algorithm for multiplying $3 \times 3$ matrices using 23 multiplications


Author: Julian D. Laderman
Journal: Bull. Amer. Math. Soc. 82 (1976), 126-128
MSC (1970): Primary 68A10, 65F30; Secondary 68A20, 65H10
DOI: https://doi.org/10.1090/S0002-9904-1976-13988-2
MathSciNet review: 0395320
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 68A10, 65F30, 68A20, 65H10

Retrieve articles in all journals with MSC (1970): 68A10, 65F30, 68A20, 65H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13988-2